# SDR CALA9801234

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS EXTENDED ON APPROACH, CREW RECEIVED THREE GREEN AND THREE RED GEAR INDICATION LIGHTS.  THE GEAR WAS CYCLED AND CREW GOT THREE GREEN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LANDING GEAR HANDLE STICKING WHEN PULLED OUT.  THE GEAR HANDLE WAS LUBRICATED AND CHECKED SEVERAL TIMES WHILE ON GROUND.  THE GROUND CHECKS WERE GOOD WITH NO STICKING NOTED AND GEAR WARNING LIGHTS ALL CHECKED GOOD.
